# SDR AALA202208234624

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A300*
- Aircraft serial: 7013
- Aircraft time: 17,700 hours, 6,940 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR NOISY AND DIFFICULT TO OPEN/CLOSE. RE-POSITIONED LAVATORY DOOR SPRING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
